# SDR 7AHR2014021282148

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 380-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER AND AROUND NUTPLATES ON BOTTOM OF LT SIDEWALL SUPPORT CHANNEL FWD CARGO BAY AT BS 380 AND 520, LBL 23.  INSTALLED SUPPORT CHANNEL AND SPLICE IAW SRM 53-10-13.
